Alert archive / Oklahoma / Flash Flood Warnings in 2016

Flash Flood Warning 17, NWS Norman, OK

May 22, 2016Harmon County, Oklahoma

NWS Norman, OK issued this flash flood warning at May 22, 2016, 10:55 PM CDT for Harmon County, Oklahoma. It was in force for 5 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2016, 10:55 PM CDT (03:55 UTC)
Expired
May 23, 2016, 4:00 AM CDT
In force
5 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

County Harmon County, OK

The radar

The Altus AFB radar (KFDR), 84 km from the middle of the area, began a volume at 03:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 10:55 PM CDTFLASH FLOODHollis, OKWATER COVERING ROADS AROUND HOLLIS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2016-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2186 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2016-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2186 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
1794 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
0.2
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

502 
WGUS54 KOUN 230355
FFWOUN
OKC057-230700-
/O.NEW.KOUN.FF.W.0017.160523T0355Z-160523T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1055 PM CDT SUN MAY 22 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 200 AM CDT
    
* AT 1052 PM CDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
  A THUNDERSTORM PRODUCING HEAVY RAIN SOUTHEAST OF HOLLIS. UP TO TWO
  TO THREE INCHES OF RAIN HAVE ALREADY FALLEN.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOLLIS AND GOULD. 

ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES IS POSSIBLE IN THE
WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. TURN
AROUND... DONT DROWN.

&&

LAT...LON 3472 9974 3465 9974 3458 9978 3460 9989
      3465 9996 3475 9988

$$

MAD
2 follow-up statements
436 
WGUS74 KOUN 230442
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1142 PM CDT SUN MAY 22 2016

OKC057-230700-
/O.CON.KOUN.FF.W.0017.000000T0000Z-160523T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HARMON OK-
1142 PM CDT SUN MAY 22 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN HARMON COUNTY...

AT 1141 PM CDT...EMERGENCY MANAGEMENT REPORTED FLASH FLOODING IN AND
NEAR HOLLIS WHERE UP TO FOUR INCHES OF RAIN HAVE ALREADY FALLEN. THE
HEAVY RAIN HAS ENDED...BUT FLASH FLOODING MAY STILL OCCUR THROUGH
2 AM.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
HOLLIS AND GOULD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3472 9974 3465 9974 3458 9978 3460 9989
      3465 9996 3475 9988

$$

MAD
236 
WGUS54 KOUN 230645
FFWOUN
OKC057-230900-
/O.EXT.KOUN.FF.W.0017.000000T0000Z-160523T0900Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
145 AM CDT MON MAY 23 2016

THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE

* FLASH FLOOD WARNING FOR...
  SOUTHERN HARMON COUNTY IN SOUTHWESTERN OKLAHOMA...

* UNTIL 400 AM CDT

* AT 144 AM CDT...DOPPLER RADAR INDICATED HEAVY RAIN SOUTHEAST OF
  HOLLIS. FLASH FLOODING WILL CONTINUE ACROSS SOUTHERN HARMON COUNTY
  AS ADDITIONAL THUNDERSTORMS HAVE DEVELOPED OVER THE AREA.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  HOLLIS AND GOULD. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 3472 9974 3465 9974 3458 9978 3460 9989
      3465 9996 3475 9988

$$

03

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 22, 9:28 PM CDT, 1 hour 27 minutes earlier.

Area forecast discussion, May 22, 9:28 PM CDT, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
928 PM CDT SUN MAY 22 2016

.UPDATE...
Storms developed west of the fa late this afternoon/evening. Some
of this activity has very slowly moved towards western parts of
the fa. Radar showing area of storms that would affect parts of
southwest OK and western north TX is trying to develop into an
mcs. As the llj increases this area of activity could be
maintained and move across parts of the area overnight into
Monday morning. What path it will take is still a question with
models showing it traveling NE, E, or SE. Current thoughts are
that the NE track is not out of the question but is the least
likely. Severe storms will be possible with large hail and strong
wind gusts the main concerns, with wind being a bigger concern if
the area can develop into an mcs. Made some adjustments to POP/WX
grids to show these thoughts. Also raised low temperatures a few
degrees due to moist airmass with dewpoints in the mid 60s to
around 70 with drier air not expected and cloudy skies. All
updates out soon.

&&

.PREV DISCUSSION... /issued 645 PM CDT SUN MAY 22 2016/

DISCUSSION...
23/00Z TAF discussion follows.

AVIATION...
VFR conditions should prevail first several hours of forecast
although scattered TSRA may begin to affect western Oklahoma
terminals after 02z. Mention of TSRA will be confined to western
Oklahoma and KSPS terminals this forecast cycle as confidence
relatively low for impacts over central Oklahoma. MVFR conditions
will be common after 06Z through 18Z with some IFR possible
west central Oklahoma due to lower stratus development. Gusty
south/southeast winds will prevail.

PREV DISCUSSION... /issued 209 PM CDT SUN MAY 22 2016/

DISCUSSION...
Oklahoma and the southern plains are now under the influence of
the large upper trough over the western U.S. this influence will
continue through at least Friday. The first minor wave, well
ahead of this storm, is expected to cross the southern Texas
panhandle early Monday. In addition to the slow eastward movement
of thunderstorms over the texas panhandle tonight, this feature
is the reason for relatively higher pops across southwest Oklahoma
and adjacent parts of Texas early Monday. the dry line will be a
player Monday afternoon over the central Texas panhandle and again
Tuesday probably closer to the western Oklahoma border. Severe
weather in moderate shear and high buoyancy is expected to
initiate near the dry line both days. Mesoscale boundaries that
result from this will provide smaller-scale focus in the near
term. By Thursday the upper trough approaches Oklahoma and shear
increases. It still appears that Thursday is the most likely day
for widespread severe weather in the southern plains. This system
is finally expected to lift northeast of Oklahoma on Friday;
however, latest model runs indicate part of the trough could
linger into Saturday, but with weaker flow aloft.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  67  79  66  82 /  40  40  30  20
Hobart OK         68  82  67  88 /  70  20  40  40
Wichita Falls TX  69  83  67  87 /  80  40  40  20
Gage OK           67  86  65  91 /  30  30  30  20
Ponca City OK     66  79  67  83 /  30  30  30  30
Durant OK         67  81  68  83 /  50  40  30  30

&&

.OUN Watches/Warnings/Advisories...
OK...None.
TX...None.
&&

25/11
Hazardous weather outlook, May 22, 10:00 PM CDT, 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1000 PM CDT SUN MAY 22 2016

OKZ004>048-050>052-TXZ083>090-231000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1000 PM CDT SUN MAY 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS IN SOUTHWESTERN
OKLAHOMA AND WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK EXTENDS SOUTH AND WEST OF A LINE FROM ERICK AND
ELK CITY... TO NEAR HOBART AND LAWTON OKLAHOMA... TO HENRIETTA
TEXAS. A MARGINAL RISK EXTENDS TO THE EAST OF THE SLIGHT RISK AND
SOUTHWEST OF A LINE FROM WOODWARD AND WEATHERFORD... TO DUNCAN
OKLAHOMA.

TIMING...
SEVERE STORMS WILL BE POSSIBLE THROUGH 2 AM.

IMPACTS...
HAIL UP TO THE SIZE OF GOLF BALLS... DAMAGING WIND GUSTS TO 75
MPH... FREQUENT INTENSE LIGHTNING... AND HEAVY RAIN WILL BE THE
MAIN CONCERNS. A BRIEF TORNADO OR TWO MAY ALSO BE POSSIBLE IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

DISCUSSION...
THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE AREA THROUGH
MONDAY MORNING. SOME OF THE STORMS WILL BE STRONG TO SEVERE
OVERNIGHT... ESPECIALLY IN PARTS OF SOUTHWEST OKLAHOMA AND
WESTERN NORTH TEXAS. LARGE HAIL AND STRONG WIND GUSTS WILL BE THE
MAIN CONCERNS BUT AS THE NIGHT PROGRESSES STRONG WINDS COULD
BECOME A BIGGER CONCERN. A FEW BRIEF TORNADOES MAY ALSO DEVELOP IN
PARTS OF SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS.

THE POTENTIAL FOR SEVERE WEATHER WILL DECREASE AFTER 2 AM MONDAY
BUT A FEW STORMS COULD STILL PRODUCE SMALL HAIL AND GUSTY WINDS.
HEAVY RAIN THAT COULD LEAD TO LOCALIZED FLOODING AND FREQUENT
INTENSE LIGHTNING WILL REMAIN A CONCERN THROUGH THE NIGHT.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL LOCATED
WITHIN THE SLIGHT RISK AREA SHOULD PREPARE FOR SEVERE WEATHER
OPERATIONS THROUGH EARLY MONDAY MORNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS MONDAY AND TUESDAY
OF THE UPCOMING WORK WEEK. THE RISK AREAS COVER MUCH OF OKLAHOMA
AND WESTERN NORTH TEXAS. THUNDERSTORMS WILL LIKELY FORM DURING THE
AFTERNOON HOURS AND IMPACT WESTERN OKLAHOMA AND WESTERN NORTH
TEXAS...BEFORE MOVING EAST DURING THE LATE AFTERNOON AND NIGHT.

THUNDERSTORMS WILL REMAIN IN THE FORECAST WEDNESDAY THROUGH
SATURDAY. SOME OF THESE STORMS MAY BE SEVERE...ESPECIALLY THURSDAY
AND FRIDAY.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

KURTZ/EM

In the hours before

Special weather statement, May 22, 8:32 PM CDT, 2 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
832 PM CDT SUN MAY 22 2016

OKZ004-009-010-014-021-033-034-230230-
HARMON OK-GREER OK-ROGER MILLS OK-HARPER OK-BECKHAM OK-ELLIS OK-
WOODWARD OK-
832 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN HARMON...WESTERN
GREER...ROGER MILLS...HARPER...BECKHAM...ELLIS AND SOUTHWESTERN
WOODWARD COUNTIES UNTIL 930 PM CDT...

AT 830 PM CDT...GUSTY WINDS ARE OCCURRING IN FAR WESTERN
OKLAHOMA...WELL AHEAD OF THUNDERSTORMS IN THE TEXAS PANHANDLE.
THESE GUSTY WINDS WILL NOT BE DIRECTLY ASSOCIATED WITH THUNDERSTORMS.

HAZARDS INCLUDE...
WIND GUSTS 40 TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
SAYRE...SHATTUCK...LAVERNE...BUFFALO...CHEYENNE...ARNETT...ERICK...GAGE...
FARGO...REYDON...SWEETWATER...STRONG CITY...MAY...TEXOLA...ROSSTON...DURHAM...
VINSON...DELHI...CRAWFORD AND ROLL.

LAT...LON 3700 9958 3478 9960 3472 10000 3700 10000
TIME...MOT...LOC 0130Z 358DEG 12KT 3674 9982 3475 9980

MAHALE
Special weather statement, May 22, 9:12 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SUN MAY 22 2016

TXZ084-230245-
FOARD TX-
912 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL FOARD COUNTY UNTIL
945 PM CDT...

AT 909 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SWEARINGEN...MOVING EAST AT 20 MPH. IF THE STORM CONTINUES TO
MAINTAIN ITS CURRENT INTENSITY...A SEVERE THUNDERSTORM WARNING WILL
BE REQUIRED FOR FOARD COUNTY.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL FOARD
COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE SITUATION CLOSELY. BE READY TO ACT QUICKLY IF A WARNING
IS ISSUED OR IF STORMS THREATEN YOU.

&&

LAT...LON 3412 10005 3412 9986 3387 9987 3389 10005
TIME...MOT...LOC 0209Z 275DEG 19KT 3404 10015

MAHALE
Special weather statement, May 22, 9:12 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
912 PM CDT SUN MAY 22 2016

OKZ021-033-034-230245-
HARMON OK-GREER OK-BECKHAM OK-
912 PM CDT SUN MAY 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HARMON...
NORTHWESTERN GREER AND SOUTHWESTERN BECKHAM COUNTIES UNTIL 945 PM
CDT...

AT 910 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTHEAST OF
WELLINGTON...MOVING NORTH-NORTHEAST AT 35 MPH.

HAZARDS INCLUDE... WIND GUSTS OVER 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
VINSON AND MADGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3518 10000 3511 9969 3471 10000
TIME...MOT...LOC 0210Z 202DEG 32KT 3479 10014

11
Local storm report, May 22, 10:42 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1042 PM CDT SUN MAY 22 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1035 PM     TSTM WND GST     3 W GOULD               34.67N 99.83W
05/22/2016  M61 MPH          HARMON             OK   MESONET

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:32 PM CDTSpecial Weather StatementOUNBeckham, Ellis, Harmon, Harper, Roger Mills58 min
May 22, 9:27 PM CDTSevere Thunderstorm WarningOUNHarmon48 min
May 22, 10:09 PM CDTAreal Flood AdvisoryOUNBeckham, Greer, Harmon4 hr
May 22, 10:09 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson18 min
May 22, 10:20 PM CDTSevere Thunderstorm WarningOUNHarmon40 min
May 22, 10:42 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson48 min
May 22, 11:03 PM CDTTornado WarningOUNGreer, Jackson27 min
May 22, 11:07 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson38 min
May 22, 11:09 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson51 min
May 22, 11:10 PM CDTSpecial Weather StatementOUNRoger Mills50 min
May 22, 11:13 PM CDTSpecial Weather StatementOUNAlfalfa62 min
May 22, 11:17 PM CDTSpecial Weather StatementOUNCaddo28 min
May 22, 11:25 PM CDTSevere Thunderstorm WarningOUNGreer, Jackson, Kiowa35 min
May 22, 11:50 PM CDTWind AdvisoryOUNAlfalfa, Beckham, Blaine, Caddo, Custer, Dewey and 7 more3 hr
May 23, 12:05 AM CDTFlash Flood WarningOUNHarmon, Jackson3 hr
May 23, 12:11 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman49 min
May 23, 12:17 AM CDTSevere Thunderstorm WarningOUNJackson43 min
May 23, 12:37 AM CDTFlash Flood WarningOUNJackson, Tillman6 hr
May 23, 12:39 AM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman51 min
May 23, 12:54 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman51 min
May 23, 1:41 AM CDTAreal Flood AdvisoryOUNComanche, Cotton, Tillman3 hr
May 23, 1:43 AM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens, Tillman47 min
May 23, 1:51 AM CDTSpecial Weather StatementOUNCleveland, McClain24 min
May 23, 1:58 AM CDTTornado WarningOUNCotton, Jefferson, Stephens32 min
May 23, 2:01 AM CDTSevere Thunderstorm WarningOUNHarmon, Jackson44 min
May 23, 2:26 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens49 min
May 23, 2:28 AM CDTAreal Flood AdvisoryOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 3 more3 hr
May 23, 2:29 AM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love, Stephens46 min
May 23, 2:42 AM CDTSevere Thunderstorm WarningOUNJackson, Tillman48 min
May 23, 3:06 AM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 23, 3:14 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Jefferson, Johnston, Love, Marshall and 2 more46 min
May 23, 3:19 AM CDTSevere Thunderstorm WarningOUNTillman25 min
May 23, 3:58 AM CDTSevere Thunderstorm WarningOUNAtoka, Bryan, Carter, Coal, Johnston, Love and 2 more47 min
May 23, 4:22 AM CDTFlood WatchOUNBeckham, Caddo, Comanche, Cotton, Grady, Greer and 7 more40 hr
May 23, 4:53 AM CDTSpecial Weather StatementOUNAtoka, Bryan52 min
May 23, 7:44 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma, Pottawatomie46 min
May 23, 8:01 AM CDTSpecial Weather StatementOUNJefferson29 min
May 23, 9:47 AM CDTRiver Flood WarningOUNCotton, Jefferson, Tillman3 days
May 23, 9:47 AM CDTRiver Flood WarningOUNLove5 days
May 23, 9:48 AM CDTRiver Flood WarningOUNCotton4 days
May 23, 11:08 AM CDTSpecial Weather StatementOUNJohnston37 min
May 23, 11:10 AM CDTSevere Thunderstorm WarningOUNCarter, Johnston, Marshall31 min
May 23, 12:32 PM CDTSpecial Weather StatementOUNBryan28 min
May 23, 1:03 PM CDTSpecial Weather StatementOUNBryan27 min
May 23, 1:47 PM CDTSpecial Weather StatementOUNGarfield28 min
May 23, 2:40 PM CDTSpecial Weather StatementOUNNoble35 min
May 23, 4:48 PM CDTSpecial Weather StatementOUNPayne27 min

Nearby

Flash Flood Warnings in Oklahoma, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.